# SDR IXXA11SMN039S

- Difficulty date: February 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT INBD FLAP UPPÈR SKIN SHOWS DENTS AT DIFFERENT LOCATIONS AT STATION XW 3.000 - XW 92.000. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND REPAIR DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0, FIG 1, SRM 57-7-1, FIG 1 ITEMS "A", "L", DPS 4.710 REV. "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV. "AR" R-1, SRM 51-1-21.
